MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NEBULIZER,KIT,T-MOUTHPIECE,6RESER,7TUB

MEDLINE INDUSTRIES LP; NEBULIZER,KIT,T-MOUTHPIECE,6RESER,7TUB
Catalog Number HCS4483H
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, she received a new mouthpiece and when using it, was "dripping clear fluid" from the cap.
 
Additional Manufacturer Narrative
According to the customer, she received a new mouthpiece and when using it, was "dripping clear fluid" from the cap.The customer reported she uses the nebulizer to take medication for her "asthma".The customer reported she "assumes the fluid leaking is the medication".The customer reported despite the reported issue her asthma symptoms are improving.The customer reported there was no serious injury, medical intervention, or follow up care required as a result of the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
NEBULIZER,KIT,T-MOUTHPIECE,6RESER,7TUB
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key19116504
Report Number1417592-2024-00510
Device Sequence Number7141370
Product Code CAF
UDI-Device Identifier10080196715541
UDI-Public10080196715541
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberHCS4483H
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown